hardon from multivitamins?

Discussion in 'The Healthy Penis' started by B_Marius567, May 21, 2011.

  1. B_Marius567

    B_Marius567 New Member

    Joined:
    May 30, 2004
    Messages:
    1,952
    Likes Received:
    5
    Gender:
    Male
    i stated taking mens multivitamins and when i went to bed my cock was rock hard for hours and dripping i even went pee with it rock hard and went back to bed and finly went to sleep.

    can someone help me out?
     
  2. Getting9

    Getting9 New Member

    Joined:
    Jun 15, 2010
    Messages:
    354
    Albums:
    2
    Likes Received:
    1
    Gender:
    Male
    Location:
    Durban South Africa
    What's the name of the multi vitamin you use, please? Might give it a try as doctors have now found that Viagra and Cialis cause deafness.
     
  3. helgaleena

    Gold Member

    Joined:
    Sep 8, 2006
    Messages:
    5,663
    Albums:
    2
    Likes Received:
    4
    Gender:
    Female
    Location:
    Wisconsin USA
    It's probably all the B vitamins. They are water soluble so if you can't massage it back down just drink a lot of water and it will rinse out via the kidneys eventually. But as Getting said, it sounds like the opposite of a problem.
     
  4. B_Marius567

    B_Marius567 New Member

    Joined:
    May 30, 2004
    Messages:
    1,952
    Likes Received:
    5
    Gender:
    Male
    puritan pride mens multi vitamin
     
  5. RawDog

    Gold Member

    Joined:
    Mar 27, 2005
    Messages:
    4,475
    Albums:
    3
    Likes Received:
    66
    Gender:
    Male
    Location:
    Grinding the backstop (in Colorado)
    Move to Utah and score a couple or three wives?

    Seriously, what's the problem?
     
Draft saved Draft deleted